Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 145, Number 1

Stanley’s nonunimodal Gorenstein $h$-vector is optimal
Juan Migliore and Fabrizio Zanello.
Proc. Amer. Math. Soc. 145 (2017), 1-9
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565355
Relations on $\overline{\mathcal{M}}_{g,n}$ via orbifold stable maps
Emily Clader.
Proc. Amer. Math. Soc. 145 (2017), 11-21
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565356
On Hecke modules generated by eta-products and imaginary quadratic fields
Takeshi Ogasawara.
Proc. Amer. Math. Soc. 145 (2017), 23-37
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565357
Rees algebras and $p_{g}$-ideals in a two-dimensional normal local domain
Tomohiro Okuma, Kei-ichi Watanabe and Ken-ichi Yoshida.
Proc. Amer. Math. Soc. 145 (2017), 39-47
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565358
The syzygies of some thickenings of determinantal varieties
Claudiu Raicu and Jerzy Weyman.
Proc. Amer. Math. Soc. 145 (2017), 49-59
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565359
Distribution of complex algebraic numbers
Friedrich Götze, Dzianis Kaliada and Dmitry Zaporozhets.
Proc. Amer. Math. Soc. 145 (2017), 61-71
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565360
The maximum size of a non-trivial intersecting uniform family that is not a subfamily of the Hilton–Milner family
Jie Han and Yoshiharu Kohayakawa.
Proc. Amer. Math. Soc. 145 (2017), 73-87
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565361
Torsion points on theta divisors
Robert Auffarth, Gian Pietro Pirola and Riccardo Salvati Manni.
Proc. Amer. Math. Soc. 145 (2017), 89-99
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565362
On Dyson’s crank distribution conjecture and its generalizations
Daniel Parry and Robert C. Rhoades.
Proc. Amer. Math. Soc. 145 (2017), 101-108
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565363
On the necessity of bump conditions for the two-weighted maximal inequality
Lenka Slavíková.
Proc. Amer. Math. Soc. 145 (2017), 109-118
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565364
On the $Q$-curvature problem on $\mathbb{S}^{3}$
Ruilun Cai and Sanjiban Santra.
Proc. Amer. Math. Soc. 145 (2017), 119-133
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565365
A note on the Harnack inequality for elliptic equations in divergence form
Dongsheng Li and Kai Zhang.
Proc. Amer. Math. Soc. 145 (2017), 135-137
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565366
Beltrami equations with coefficient in the fractional Sobolev space $W^{𝜃, \frac2𝜃}$
Antonio L. Baisón, Albert Clop and Joan Orobitg.
Proc. Amer. Math. Soc. 145 (2017), 139-149
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565367
Existence and global analytic bifurcation for singular biharmonic equation with Navier boundary condition
Jacques Giacomoni, Guillaume Warnault and S. Prashanth.
Proc. Amer. Math. Soc. 145 (2017), 151-164
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565368
Strict singularity of a Volterra-type integral operator on $H^{p}$
Santeri Miihkinen.
Proc. Amer. Math. Soc. 145 (2017), 165-175
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565369
Periodic points for amenable group actions on dendrites
Enhui Shi and Xiangdong Ye.
Proc. Amer. Math. Soc. 145 (2017), 177-184
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565370
On a problem of Pinkus and Wajnryb regarding density of multivariate polynomials
Tom McKinley and Boris Shekhtman.
Proc. Amer. Math. Soc. 145 (2017), 185-190
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565371
Gaussian estimates with best constants for higher-order Schrödinger operators with Kato potentials
G. Barbatis.
Proc. Amer. Math. Soc. 145 (2017), 191-200
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565372
Perturbation estimates of weak KAM solutions and minimal invariant sets for nearly integrable Hamiltonian systems
Qinbo Chen and Min Zhou.
Proc. Amer. Math. Soc. 145 (2017), 201-214
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565373
Simple and large equivalence relations
Lewis Bowen.
Proc. Amer. Math. Soc. 145 (2017), 215-224
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565374
Purely singular continuous spectrum for Sturmian CMV matrices via strengthened Gordon Lemmas
Jake Fillman.
Proc. Amer. Math. Soc. 145 (2017), 225-239
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565375
Zeros of Ramanujan type entire functions
Ruiming Zhang.
Proc. Amer. Math. Soc. 145 (2017), 241-250
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565376
Some universality results for dynamical systems
Udayan B. Darji and Étienne Matheron.
Proc. Amer. Math. Soc. 145 (2017), 251-265
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565377
Sobolev functions in the critical case are uniformly continuous in $s$-Ahlfors regular metric spaces when $s\le1$
Xiaodan Zhou.
Proc. Amer. Math. Soc. 145 (2017), 267-272
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565378
Quantitative and qualitative cohomological properties for non-Kähler manifolds
Daniele Angella and Nicoletta Tardini.
Proc. Amer. Math. Soc. 145 (2017), 273-285
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565379
Decay of solutions to dissipative modified quasi-geostrophic equations
Lucas C. F. Ferreira, César J. Niche and Gabriela Planas.
Proc. Amer. Math. Soc. 145 (2017), 287-301
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565380
Mehler-Heine asymptotics for multiple orthogonal polynomials
Walter Van Assche.
Proc. Amer. Math. Soc. 145 (2017), 303-314
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565381
Rokhlin actions on inner quasidiagonal $C^{∗}$-algebras
Zhonghua Wang and Jianhua Zhang.
Proc. Amer. Math. Soc. 145 (2017), 315-321
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565382
On isoperimetric inequalities for single layer potentials
Seyed M. Zoalroshd.
Proc. Amer. Math. Soc. 145 (2017), 323-326
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565383
A sublinear Sobolev inequality for $p$-superharmonic functions
Nguyen Cong Phuc.
Proc. Amer. Math. Soc. 145 (2017), 327-334
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565384
Cohomological decomposition of compact complex manifolds and holomorphic deformations
Adela Latorre and Luis Ugarte.
Proc. Amer. Math. Soc. 145 (2017), 335-353
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565385
Remarks on the horocycle flows for foliations by hyperbolic surfaces
Shigenori Matsumoto.
Proc. Amer. Math. Soc. 145 (2017), 355-362
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565386
Counting spectrum via the Maslov index for one dimensional $𝜃-$periodic Schrödinger operators
Christopher K. R. T. Jones, Yuri Latushkin and Selim Sukhtaiev.
Proc. Amer. Math. Soc. 145 (2017), 363-377
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565387
Continuity of the solution to the $L_{p}$ Minkowski problem
Guangxian Zhu.
Proc. Amer. Math. Soc. 145 (2017), 379-386
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565388
Symplectic 4-manifolds via Lorentzian geometry
Amir Babak Aazami.
Proc. Amer. Math. Soc. 145 (2017), 387-394
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565389
Degree-invariant, analytic equivalence relations without perfectly many classes
Antonio Montalbán.
Proc. Amer. Math. Soc. 145 (2017), 395-398
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565390
Fokker–Planck and Kolmogorov backward equations for continuous time random walk scaling limits
Boris Baeumer and Peter Straka.
Proc. Amer. Math. Soc. 145 (2017), 399-412
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565391
Omnibus CLTs for Fréchet means and nonparametric inference on non-Euclidean spaces
Rabi Bhattacharya and Lizhen Lin.
Proc. Amer. Math. Soc. 145 (2017), 413-428
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565392
Reconstructing compact metrizable spaces
Paul Gartside, Max F. Pitz and Rolf Suabedissen.
Proc. Amer. Math. Soc. 145 (2017), 429-443
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565393
Equivalent trace sets for arithmetic Fuchsian groups
Grant S. Lakeland.
Proc. Amer. Math. Soc. 145 (2017), 445-459
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565394
A geometry where everything is better than nice
Larry Bates and Peter Gibson.
Proc. Amer. Math. Soc. 145 (2017), 461-465
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3565395